PDA

View Full Version : dilantin-sex drive


joey joe joe
01-20-2003, 10:50 PM
I've been on dilantin for about 9 months now and my sex drive has greatly deteriorated. Has anyone else had this problem? what are some things you can help take to counter this? PLEASE any information

shirlygirly
01-29-2003, 02:32 PM
hi joey,

notice how no-one ever responds to these interesting natural questions, after reading your i wrote of one to,and i have noticed no one has replied to that either.
i'm sure you still have plenty sex appeal though!
flaunt it if ya got it! it only nature!
what your asking i cannot answer though as your amle!

bye
gl shirley.

ms. bunny
01-29-2003, 10:17 PM
My hubby is on Dilantin, and I don't think it has affected his sex drive. He's been on Dilantin as long as I've known him though, so it may be and I don't know it. Sorry I can't be of much more help. Try talking to your doctor, maybe he could switch you to another med that doesn't cause that side effect.

simeone
02-07-2003, 05:34 PM
Hi Joey
I been taking dilantin for a year and has not affect my sex drive it did the opposite. I hope you find some medication that will help you. Good Luck and Take Care.

bilbostuff
02-08-2003, 11:16 PM
Do not fear and for goodness sake do not let the thought crawl up in your head and start reading a book. I have been on Dilantin for over 2o years and believe me...I sometimes wish it would slow me down..
Wipe it from you mind my friend...

------------------
Bilbostuff
Rock on..